MathSciNet Relay Station
MathSciNet bibliographic data
MR1698307 (2000d:34033) 34B05 (34B07 34L40 47A56 47A75)
Kerimov, N. B.; Mamedov, Kh. R. On a boundary value problem with a spectral parameter in the boundary conditions. (Russian) Sibirsk. Mat. Zh. 40 (1999), no. 2, 325--335, ii; translation in Siberian Math. J. 40 (1999), no. 2, 281–290
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement